# SDR DALA2019061203520

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN UPPER AFT CORNER STA Y:832 RH SIDE AT PASSENGER CABIN (CPAX). NRC 00242: CRACK ON RING PAN UPPER AFT CORNER STA Y:832 RH SIDE AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 56-20-02 REPAIR 1. (LP #1118572)
